... around 110/70 on Avg. Sometimes even lower 105/55. Heart rate in the 50-60s, but I find that when I'm resting, sitting or trying to sleep I ocassionally feel my heart pounding/beating, not racing, but strong beats. Ive just never noticed it before. I do run 2-3 miles 3x a week, but didnt know if my BP was dropping to low during rest? Or side effect
Palpitations are a side effect of lisinopril but literature does say that a pounding heart can indicate a serious side effect. I would encourage you to have your Dr evaluate to be sure it is not a serious problem. See below:
Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting;
urinating more or less than usual, or not at all;
fever, chills, body aches, flu symptoms;
tired feeling, muscle weakness, and pounding or uneven heartbeats;
chest pain; or
swelling, rapid weight gain.
Less serious side effects may include:
dizziness, drowsiness, headache;
nausea, vomiting, diarrhea, upset stomach; or
mild skin itching or rash.
your heart rate is excellent, your bp is not too low yet, but coughing is a severe side effect of lisinopril. you can even be on it months and then suddenly experience the coughing... keep up the running! you may want to mention to your dr. switching to propranolol for bp, (inderal) because it isn't as strong as lisinopril. personally, i hate that med because i have had many family members on it with bad side effects.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 2 answers
Posted 3 Jul 2011 • 2 answers
Posted 19 Aug 2011 • 2 answers
Posted 25 Feb 2012 • 1 answer
Posted 15 Nov 2014 • 1 answer